# SDR 2002F00502

- Difficulty date: April 30, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 1,839 hours, 742 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710126
- Part serial: 96609
- Condition: Faulty
- Location: Lt Engine
- Part time: 1,839 hours, 742 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 925, DURING CRUISE THE LEFT ENGINE FIRE LP NR 1 STATUS MESSAGE DISPLAYED.  MAINTENANCE REMOVED AND REPLACED THE NR1 FIRE LOOP DET PER MM 26-11-01-4.  OPERATIONAL CHECKS GOOD.
